Functional kernel estimators of large conditional quantiles

Girard, Stephane, Gardes, Laurent, Girard, Stéphane . Electronic Journal of Statistics 2012. 6 :1715-1744

Locate this article in:


  Author = {Girard, Stephane and Gardes, Laurent and Girard, Stéphane},
  Title = {Functional kernel estimators of large conditional quantiles},
  Journal = {Electronic Journal of Statistics},
  Volume = {6},
  Year = {2012},
  Pages = {1715--1744},
  Keywords = {Maximum likelihood estimation, Transitivity, Count data, p-star model, weighted network, Conway–Maxwell–Poisson distribution, Heavy-tailed distributions, Extreme-value theory, functional kernel estimator}

Similar articles